MAUDE Adverse Event Report: ST PAUL DELTEC VALVED PEEL AWAY SHEATH INTRODUCER; PORT CATHETER IMPLANTED SUBCUTANEOUS INTRAVAS

ST PAUL DELTEC VALVED PEEL AWAY SHEATH INTRODUCER; PORT CATHETER IMPLANTED SUBCUTANEOUS INTRAVAS
Model Number 21-4477-24
Medical Device Problem Code Flushing Problem (1252)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, upon priming, the nurse noticed there was some resistance when flushing the port; just before connecting to catheter, the nurse could not aspirate or flush through the port septum.Several attempts were made but no success.A new product tray was opened and used.No patient injury was reported.
 
Additional Manufacturer Narrative
No product was returned; thus the failure mode reported could not be investigated and a root cause could not be determined.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).

Brand Name
DELTEC VALVED PEEL AWAY SHEATH INTRODUCER
Common Device Name
PORT CATHETER IMPLANTED SUBCUTANEOUS INTRAVAS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397448
Report Number3012307300-2022-18471
Device Sequence Number5183639
Product Code LJT
UDI-Device Identifier10610586039997
UDI-Public10610586039997
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2025
Device Model Number21-4477-24
Device Catalogue Number21-4477-24
Device Lot Number4012723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown